MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX, FOR INLINE

FERNO-WASHINGTON, INC. INX, FOR INLINE
Model Number 0015803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cot was evaluated by an authorized service technician at the customer's location.A visual and functional evaluation was conducted and the cot was found to be functioning as intended.The ifu contains sufficient instructions for safe unloading of the stretcher from the ambulance.The cot was function tested and returned to service.No further details were provided pertaining to the alleged patient's injury.
 
Event or Problem Description
It was reported while unloading a patient from the ambulance the stretcher allegedly missed the safety hook and the head end of the stretcher came out of the truck before the head end legs were lowered.The patient allegedly injured their left arm as a result and received medical intervention at the hospital, including xrays.Additional details on the alleged injury and the results of the xrays have not been provided.

Brand Name
INX, FOR INLINE
Common Device Name
INX, FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key9168363
Report Number1523574-2019-00034
Device Sequence Number11500621
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight113